Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had a rough intercourse. On birth control. Why was my vagina swollen?

I am a 27 year old female on birth control . A week ago I had really rough intercourse and at one point I dried out so we stopped. All week, my vagina was very sore and swollen. A few days later I noticed the entrance on the left of my vagina was very swollen and had a slightly hard lump. It hurt to work out or run and heat packs with ibprofen seemed to lessen the pain. Six days later we had very gentle intercourse but now the swelling and pain is so much worse that I can t do anything. It is a stabbing burning pain to lay down, throbbing to stand, and sitting isn t even possible. Ibuprofen doesn t help and my vaginal entrance is swollen shut. Also the lump is much larger now and is the direct cause of pain. What can I do to make this go away? What is it? I work two jobs and go to college but do not have insurance and barely afford everyday bills but wish I could go to the doctor because this is really painful and making every day life difficult.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
From history it seems that due to rough sex you might be getting some soreness in your vagina now leading to forming abscess over the part.
Go for antibiotic and anti-inflammatory medicine course for 5 days.
Apply antibiotic cream locally.
Keepl local hygiene proper.
Answered: Mon, 23 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor